I'm on day 15 of recovery from a tonsillectomy. I "weaned off" percocet as follows: after 12 days of 2 tsp every 4 hours, 1 day 1 tsp every 4 hours, 1 day 1 tsp every 6 hours, 1/2 day 1/2 tsp every 6 hours. I'm feeling not so well--did I not wean off slow enough? What can I do now?
I'm also still very weak, probably from the half month of fitful sleep and no solid food. Trying my best to sleep a lot, eat well.
You could have tapered it a bit more gently, going to 1/4 teaspoon every 8 hours, then 12 hours then only at night for a few nights. But if you are already off do not start again. It will get better, just give it a few more days. You were not on it long enough for severe dependence yet. Just keep active during the day, eat healthy and stay hydrated. Make sure you are taking a good multivitamin as well. Good luck to you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.